A computational exploration of the efficacy of Fibonacci sequences in technical analysis and trading

Bhattacharya, Sukanto and Kumar, Kuldeep 2006, A computational exploration of the efficacy of Fibonacci sequences in technical analysis and trading, Annals of Economics and Finance, vol. 7, no. 1, pp. 185-196.

Attached Files
Name Description MIMEType Size Downloads

Title A computational exploration of the efficacy of Fibonacci sequences in technical analysis and trading
Author(s) Bhattacharya, SukantoORCID iD for Bhattacharya, Sukanto orcid.org/0000-0001-6587-2879
Kumar, Kuldeep
Journal name Annals of Economics and Finance
Volume number 7
Issue number 1
Start page 185
End page 196
Total pages 12
Publisher Peking University Press
Place of publication Beijing, China
Publication date 2006-05-01
ISSN 1529-7373
Keyword(s) Fibonacci geometry
price patterns
technical analysis
trading systems
Language eng
Indigenous content off
Field of Research 1402 Applied Economics
HERDC Research category CN.1 Other journal article
Copyright notice ©2006, Peking University Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126380

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Management
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 16 Jul 2019, 13:56:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.